Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold


IMPACT FACTOR 2017: 0.951
5-year IMPACT FACTOR: 3.128

CiteScore 2018: 2.43

SCImago Journal Rank (SJR) 2018: 1.252
Source Normalized Impact per Paper (SNIP) 2018: 1.618

Mathematical Citation Quotient (MCQ) 2017: 1.68

Online
ISSN
1569-3953
See all formats and pricing
More options …
Volume 12, Issue 1

Issues

Multilevel additive Schwarz preconditioner for nonconforming mortar finite element methods

M. Dryja / A. Gantner / O.B. Widlund
  • Courant Institute of Mathematical Sciences, New York University, 251 Mercer Street, New York, NY 10012, USA
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ B.I. Wohlmuth
  • Department of Mathematics, Universität Stuttgart, Pfaffenwaldring 57, 70 569 Stuttgart, Germany
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

Mortar elements form a family of special non-overlapping domain decomposition methods which allows the coupling of different triangulations across subdomain boundaries. We discuss and analyze a multilevel preconditioner for mortar finite elements on nonmatching triangulations. The analysis is carried out within the abstract framework of additive Schwarz methods. Numerical results show a performance of our preconditioner as predicted by the theory. Our condition number estimate depends quadratically on the number of refinement levels.

Key Words: domain decomposition,; elliptic mortar finite element method,; non-matching triangulations,; preconditioned conjugate gradients,; additive Schwarz methods.

About the article

Published in Print: 2004-04-01


Citation Information: Journal of Numerical Mathematics jnma, Volume 12, Issue 1, Pages 23–38, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/1569395041172917.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Talal Rahman and Xuejun Xu
ESAIM: Mathematical Modelling and Numerical Analysis, 2009, Volume 43, Number 3, Page 429
[2]
Tetsuji Matsuo, Yoshinori Ohtsuki, and Masaaki Shimasaki
IEEE Transactions on Magnetics, 2007, Volume 43, Number 4, Page 1469

Comments (0)

Please log in or register to comment.
Log in